# SDR IPXA11564616

- Difficulty date: January 25, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1461103091
- Condition: Dented
- Location: Bs 1580 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, DENT ON FRAME IN THE BULK CARGO BAY, BS 1580, STR26L     REPAIRED IAW SRM 53-00-07-2R5 AND ER 11-01205.
